I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2011/2012, VOLUME 17, NUMBER 8, PAGES 31-34
On a problem related to homomorphism groups in the theory of
S. Ya. Grinshpon
View as HTML
View as gif image
In this paper, for any reduced Abelian group whose torsion-free rank
is infinite, we construct a countable set of
Abelian groups connected with the group in a definite way
and such that for any two different groups and from the set the
for any Abelian group .
The construction of such a set of Abelian groups is closely
connected with Problem 34 from L. Fuchs' book "Infinite
Abelian Groups," Vol. 1.
Last modified: March 23, 2013